Groups acting on semimetric spaces and quasi-isometries of monoids

Gray, R and Kambites, M (2013) Groups acting on semimetric spaces and quasi-isometries of monoids. Transactions of the American Mathematical Society, 365 (2). pp. 555-578. ISSN 0002-9947

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Users 2731 not found.
Date Deposited: 21 Feb 2013 20:27
Last Modified: 21 Apr 2020 16:21
URI: https://ueaeprints.uea.ac.uk/id/eprint/41504
DOI: 10.1090/S0002-9947-2012-05868-5

Actions (login required)

View Item View Item